# SDR VNAA9809010

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3034652
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, AN ECU FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND ENGINE 1.8 SENSOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-02.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
